# SDR DL72W971452

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 651622324
- Condition: Damaged
- Location: Ws 770
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SUBJECT AIRCRAFT EXPERIENCED A COLLAPSE OF THE RT MAIN LANDING GEAR DURING LANDING ROLLOUT.  THIS RESULTED IN DAMAGE TO THE RT WING FRONT SPAR LOWER CAP ON THE OUTBOARD END.  THE EXTENT OF THE DAMAGE REQUIRED THAT THE LOWER CAP TO BE CUT AT APPROX FS 770 AND THE OUTBOARD SECTION REMOVED AND A NEW SECTION SPLICED IN.  THIS REPAIR WAS APPROVED PER FAA/DER FORM 8110-3, DER DESGINATION SO-831, DATED 7-23-97.
